# SDR 99ZZZX4090

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32800
- Make and model: Bell UH-1H
- Aircraft serial: 6616854
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Stud
- Part number: AN126420
- Condition: Failed
- Location: Tail Rotor
- Component: 204040012013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING STUDS, 6 EACH, FAILED SUB-SURFACE AT 90 DEGREE GEARBOX MOUNTING FLANGE (APPARENT TENSILE FAILURE).  SUBMITTER SUSPECTED PREVIOUS VIBRATORY OR OVER-TORQUE DAMAGE TO MOUNTING STUDS.
